# SDR AALA202510239555

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 70,368 hours, 35,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 012133
- Condition: Inoperative
- Location: Zone 200
- Part time: 46,631 hours, 18,408 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHMENT OF EPSU SYSTEM TEST ON P/S CHECK, HAD EPSU UNIT FAULT EMER R. T/S IAW TSM 33-51-00-810-801-A.  EPSU BITE OF 12WL CONFIRMED UNIT FAULT.  MAINTENANCE REPLACED EPSU 12WL IAW AMM 33-51-38.
